# SDR CA140924003

- Difficulty date: July 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DH82
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Condition: Failed
- Location: Window Deice
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) JUST AFTER START, WHEN SELECTING WINDOW HEAT SPARKS CAME OUT OF THE CEILING CLOSE TO RIGHT WINDOW FRAME. SMOKE CONTINUED FOR A FEW SECONDS, THEN DISAPPEARED. SPARKLING FOUND STARTED THE SEQUENCE. AT FIRST INSPECTION WE FOUND BURN MARKS AT CABLE SHOW AT TERMINAL FOR RH WINDSHIELD HEAT. (L2). THE TERMINAL WAS REPLACED, AND A TEST RUN WAS CARRIED OUT. SAME PROBLEM. RH TRU C/B POPPED. NO VOLTAGE ON RH AC PHASE C. ON SECOND INVESTIGATION WE FOUND MORE BURN MARKS BEHIND CAUTION LIGHT PANEL. WHEN REMOVING THIS, A BURNED RELAY (3041-K6) WAS REVEALED. (BOTH RELAY AND RELAY SOCKET WAS BURNED.) REPLACE RELAY AND RELAY SOCKET AND INSPECT ADJACENT WIRES AND STRUCTURE. OPERATIONAL TEST OF THE PILOTS AND COPILOTS WINDSHIELD AND SIDE WINDOW HEATING SYSTEM PERFORMED SATIS. RELATED TO CASA 2012-01. (TC# 20140924003)
